Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Due to accident, prescribed Valium for PTSD. Got zepose instead. Are they effective and safe?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Hello Dr Grief
My name is XXXXXXX & due to a serious car accident a few years ago, I had been prescribed Valium for my PTSD. I have ordered & received Zepose 5mg tablets as they a more affordable, but want to double check they are Diazepam tablets & are as effective & safe as the Valium. I would also like to view a picture of these white tablets, or obtain a description, if possible, to confirm I have the correct product.
Thank you for your time & Warm Regards, XXXXXXX
Posted Sat, 21 Sep 2013 in Mental Health
Answered by Dr. Pankaj Malhan 11 minutes later
Brief Answer:
Same tablet

Detailed Answer:

Thanks for asking.

Zepose and Valium are the trade names of the same drug namely Diazepam,As with most of the drugs a single drug is available with different names.

You can definitely take the tablets without worrying about , as there is absolutely no difference between valium 5mg and Zepose 5mg.


Please let me know if you need more information.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor